Abstract

No abstract available.

Full Article  |  PDF Article
OSA Recommended Articles
Mie theory for light scattering by a spherical particle in an absorbing medium

Qiang Fu and Wenbo Sun
Appl. Opt. 40(9) 1354-1361 (2001)

Mie scattering by spheres in an absorbing medium*

W. C. Mundy, J. A. Roux, and A. M. Smith
J. Opt. Soc. Am. 64(12) 1593-1597 (1974)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription